MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952828220
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause has been determined to be use/user error as the direction for use states: if unusual resistance is felt at any time during lesion access before stent implantation, the stent delivery system and the guide catheter should be removed as a single unit.Do not attempt to pull an unexpanded stent back into the guide catheter, as stent or coating damage.(b)(4).
 
Event or Problem Description
It was reported that removal difficulties were encountered and stent dislodgement occurred.After a guide catheter was placed, a 2.25x28mm promus premier¿ drug eluting stent was introduced to treat the lesion.However, it was noted on the exit of the catheter, the stent did not ¿look¿ correct.At some point, the stent would not advance, and the physician attempted to pull the stent back into the guide catheter.However, the device failed to move.After continually trying, the stent was detached from the balloon and stent delivery system (sds).The sds was removed and a snare was introduced.The detached stent was snared back into the guide catheter and the device was removed.The procedure was completed with a different device.No further patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6497239
Report Number2134265-2017-03638
Device Sequence Number13609944
Product Code NIQ
UDI-Device Identifier08714729844884
UDI-Public(01)08714729844884(17)20171114(10)0019303355
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2017
Device Model NumberH7493952828220
Device Catalogue Number39528-2822
Device Lot Number0019303355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2017
Initial Report FDA Received Date04/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;